Uniform Decay and Equicontinuity for Normalized, Parameter Dependent, ITO Integrals

David Levanony, Adam Schwartz, Ofer Zettount

Research output: Contribution to journalArticlepeer-review

Abstract

Let be a collection of continuous, continuous-time martingales such that for all t> 0, the associated increasing processes satisfy . We show that if grows with sufficiently fast, then uniformly in . An equicontinuity property for normalized, parameter dependent stochastic integrals follows. These results serve in the study of the maximum likelihood estimation problem, over unbounded sets, for diffusion processes
Original languageEnglish
Pages (from-to)9-28
Number of pages20
JournalStochastics and Stochastic Reports
Volume43
Issue number1-2
DOIs
StatePublished - 1993

Fingerprint

Dive into the research topics of 'Uniform Decay and Equicontinuity for Normalized, Parameter Dependent, ITO Integrals'. Together they form a unique fingerprint.

Cite this